# SDR SWAA2015051239600

- Difficulty date: April 30, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 37,123 hours, 21,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING PACK BAY, STATION 541, LBL 7, 18" ABOVE KEEL BEAM, BLEED AIR DUCT SUPPORT BRACKET CRACKED AT BOLT HOLES.  R & R BRACKET IAW SRM.
